Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Persistent fever, headache, cough. Chest x-ray shows pleural effusion. Using AKT-4. When will fever subside?

hi....i am male 23 year old....2 months before i was having persistent fever..and i was diagnosed..with typhoid in my widal test ...i had used my medication...since then i had a mild headache....recently i had fever and cough..i went to a doctor..i had pleural effusion in my chest x ray....i had a pleural tap performed ( diagnosti} and ADA was 76.2 U/L and i was told i had tuberculosis ...i am using akt-4 since 10 days...still i had a low grade fever arpound 99.6 to 100 F ..i was wondering whether u can help me wen these fever vl subside...??
Asked On : Wed, 19 Dec 2012
Answers:  2 Views:  86
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
thank is 10 days have passed.usually fever is subsided within 10-14 days. now headache is a concerned.there may be associated CNS CSF study and imaging of the brain is necessary.
Answered: Tue, 25 Dec 2012
I find this answer helpful
General & Family Physician Dr. Luchuo Engelbert Bain's  Response
fevers with anti TB treatment generally subside after two to three weeks of treatment. Just be patient again for some time, Was wondering whether you did an HIV test too. I think its worth doing. A control Chest X ray should also be done, for persistence of pleural fluid can maintain the peak of the fevers.
Redo a Chest X ray in a week, do an HIV test and consult your physician if symptoms persist.
Answered: Thu, 20 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor